okay so i had a follow up to day with the urologist after 25 days of testim. mood lifted, better muscle tone espescially in upper body, better posture, vitality up (people commenting on how healthy i look) and sex drive and desire increased. bad part is, rubber erections, shrinking testes, worried about liver, blood sugar, possibly raising my psa count, mostly about negating my body's natural ability to produce it's own t. i went to doc fully expecting to insist i go off the stuff. the doc said, "look , you t was down and plummeting, your energy was down, your vitality and muscle strength were down, your sex drive was down, you were not getting erections at all; so what's the problem with testim?" "well it's not natural." doc says, "it's the same ingredient your body produces, it is naturally occuring in your body." he conceded that it does send a signal to the testes that they no l onger need to produce their own but remeinded me that i was barely producing my own t anyway. in a recent session with wife, combined with a levitra, i was quite okay for quite a while. i could not go all the way to completion while penetrating but the penetration, endurance and duration were miles above what i had going before i started testim. before rx my t was at 325, after 25 days my t is now at 450. i am one of those folks who reads about this stuff and draws my own doomsday conclusions. all of the stuff written about the bad side affects of testim is true in a small number of cases. drug companies have to disclaim anything that they think might happen. i take a bunch of other drugs for other conditions and the research on them is just as scary. check out methotrexate or remicade if you don't believe me. now, mind you, i am 60, so my concerns about virility are not as great. my heart goes out to all you guys who are posting that you have t problems in your 30's and 40's. yikes guys. best to you and if you find anything out, please lemme know. but for now, i've opted to stay on because the overll general affect on me has been great.